# SDR SWAA2015090943516

- Difficulty date: August 12, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 43,092 hours, 29,244 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 9919323
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE BRACKET, BETWEEN SLAT TRACKS 3 & 4 CRACKED.  R & R BRACKET IAW SRM & DWG.
